The US Centers for Disease Control and Prevention (CDC) have opened an investigation on a teenager that died in the Michigan after receiving a second dose of the Pfizer coronavirus vaccine, to establish whether the boy’s death is directly related to vaccinations.
Martha Sharan, a public affairs officer for the CDC’s COVID-19 vaccine task force, said that CDC is aware of a 13-year-old boy in Michigan who died after receiving a COVID-19 jab but pointed that until the investigation is complete, it is premature to assign a specific cause of death.
Jacob Clynick (13) from Zilwaukee in Saginaw County, Michigan, has received a second dose of the Pfizer vaccine on 13 June and died in his sleep three days later, according to The Detroit News. According to Jacob’s aunt, he was healthy and did not have any chronic illnesses. She also said that Jacob had complained of general post-vaccination symptoms for two days, fatigue and fever.
Sharan told The Detroit News on Friday that when a serious adverse event, like death, is reported to the Vaccine Adverse Event Reporting System (VAERS) after COVID-19 vaccination, the CDC reviews all medical records associated with the case, including death certificates and autopsy reports.
Cautions have been raised previously by federal officials about a rare side effect of some COVID-19 jabs – like chest pain and heart inflammation- mostly among teens and young adults after they receive their second dose.
Dr. Brian Feingold, a University of Pittsburgh heart specialist, informed that there have been 323 confirmed reports of the inflammation in people younger than 30, and that the vast majority recovered from their symptoms.